# SDR UALA2009010500026

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,471 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER FWD RADIUS ON PANEL CUTOUT NR 2 PYLON INBOARD SIDE, PANEL 446BL.  MAJOR REPAIR ACCOMPLISHED, STOP DRILLED 2 EA CRACKS.  INSTALLED REPAIR DOUBLERS.
